MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC PRISMAFLEX SET; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

VANTIVE US HEALTHCARE LLC PRISMAFLEX SET; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 107142
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone number: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an internal blood leak was observed during continuous renal replacement therapy with four (4) prismaflex hf 1400 sets, which "affected one patient".The set was replaced to continue treatment with a set from a different product lot.No information was provided to confirm whether the extracorporeal blood was returned to the patient.There was no report of serious injury or medical intervention associated with this event.No additional information is available.

Brand Name
PRISMAFLEX SET
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
deerfield IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - MEYZIEU
7, av. lionel terray, b.p. 126
meyzieu cedex rhone 69883
FR   69883
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
8153072966
MDR Report Key25072349
Report Number8010182-2026-00364
Device Sequence Number10470971
Product Code KDI
UDI-Device Identifier07332414069315
UDI-Public07332414069315
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K042938
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Risk Manager
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number107142
Device Lot Number25J0070CA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by Manufacturer06/01/2026
Initial Report FDA Received Date05/04/2026
Supplement Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
8010182-12/17/25-001-C
Patient Sequence Number1
Patient SexUnknown